# SDR WX0500037

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermoswitch
- Part number: SYLZ9885
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS TO BLI - CREW REPORTED RT A/C PACK DROPPED TO ZERO PRESSURE CLIMBING THROUGH ABOUT 20,000 FT AND REMAINED AT ZERO PRESSURE IN THE DESCENT TO ABOUT 18,000 FT AFTER SELECTION OF MANUAL, HOT ON THE CABIN TEMP CONTROL KNOB.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CABIN TEMP CONTROL ELECTRONIC THERMOSWITCH FAILED.  MAINTENANCE REMOVED AND REPLACED CABIN TEMP CONTROL SWITCH IAW MM 21-60-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
